# SDR DALA2021031901575

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 83,546 hours, 37,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 UNABLE TO CLEAN HOLES PER STEP 13 OF AMDS AT DOOR STOP #1, FRAME 16, LH SIDE. CORRECTIVE ACTION: REPAIRED PER PRI 590639-14AD REV 0 AND PRI 590639-14AD REV 1 AND ERA 590639-14AD REV ORIG. (1758841)
